# SDR USAABB03055

- Difficulty date: April 3, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Windshield
- Part number: 141T480149
- Condition: Smoke
- Location: Left
- Part time: 4,094 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 607 - APPROXIMATELY FORTY MILES EAST OF DENVER, SMOKE BEGAN TO POUR FROM THE AREA OF THE CAPTAIN'S GLARESHIELD.  CREW DONNED SMOKE GOGGLES AND OXYGEN MASKS.  FLIGHT DIVERTED TO DENVER AND LANDED WITHOUT FURTHER INCIDENT.  S/D - MAINTENANCE FOUND THE J5 CONNECTOR AND SENSOR FOR LEFT WINDSHIELD BURNED.  THE WINDSHIELD WAS REPLACED, AS WELL AS THE WINDSHIELD HEAT CONTROLLER.  (M)
